# SDR GTIA2023072137346

- Difficulty date: July 18, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 10,609 hours, 4,357 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG "DIRTY SOCK " ODOR. DISAPPEARED AFTER SELECTING PACK 1 OFF.-PERFORMED DIRTY SOCK ODOR, ISOLATED TO PACK 1 IAW TSM 05-50-00-810-831-A. SEE LP 3262815-2 FOR MEL.
